# SDR IPXA09554939

- Difficulty date: February 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBEAM AT STA. 1200 HAS CORROSION ON UPPER SURFACE AT LBL 5, LBL.5  AND LBL 15.  FLOORBEAM WILL BE REPAIRED ON CUSTOMER CARD 794472
